PIGLETSMALL

SparkPoints
 

My investigative approach to Raynauds and a new PB!

Saturday, September 08, 2012

Okay, so after taking my medication for Raynauds I have so far had the following symptoms.

1) An ongoing throbbing headache
2) A hot swollen heel
3) Tingling sensations
4) My legs turning blue
5) My knees turning bright red and purple
6) My cheeks burning and bright red.

So I decided to stop it.

However, three vital things have occurred recently to make me think there MAY be another way to deal with this.

Yesterday when I went to listen to a vegan talk about supplements I heard the man say how calcium can affect the nervous system. At this point in the talk, I then heard my doctor's voice say, "You are slightly low in calcium but it's nothing to worry about." He told me this a couple of weeks back. Then I remembered my friend say (from a week ago) "Raynaud's is circulatory which is also related to the nervous system."

So I put two and two together.

If I am slightly low in calcium, this may have caused problems in my nervous system, which may have caused Raynauds symptoms. So, by increasing my calcium intake I should be able to start to heal myself. THIS IS BRILLIANT! I hate taking medication if I don't really need it. I hope it works.

Another great moment today came in the form of my running performance. I managed to run 3.1 miles (5k) in 24.19. This is a PB by 26 seconds. I am overwhelmed because I didn't think I had achieved a PB because I deliberately went out slower to try and run a faster for the last mile. It worked.

So having completed my first week of teaching, gained a PB and a possible cure for my Raynaud's, I am feeling on top of the world....

and I hope you are too.
Share This Post With Others
Member Comments About This Blog Post
  • CMEEHERNANDEZ
    Hope the calcium helps! Congrats on your new PB!
    3203 days ago
  • no profile photo CD8489644
    Congrats!! on you good week.

    I am a periodic Raynaud's sufferer, too. This calcium thing makes sense and I, too am low on calcium at times. I did not have a problem for a long time, but thinking back, I was taking calcium supplements at the time. I am not now and seem to be having a problem again. I think I will start again. Thanks for writing this. I think you are on to something. I would love to hear how it works out for you.
    3204 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by PIGLETSMALL